MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED LAT STEM SIZE 1; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED LAT STEM SIZE 1; CEMENTED HIP STEM
Catalog Number 01.18.101
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 july 2019: lot 152942: (b)(4) items manufactured and released on 10.08.2015.Expiration date: 2020-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed by r&d project manager: based on analysis of the pictures, implant, and packaging we can infer that there were extreme handling conditions that resulted in the packaging damage.
 
Event or Problem Description
The surgeon discovered during the surgery, the inner blister of amistem-c was broken.The surgery was completed with the backup implant.

Brand Name
AMISTEM C CEMENTED LAT STEM SIZE 1
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8845661
Report Number3005180920-2019-00648
Device Sequence Number2230276
Product Code LZO
UDI-Device Identifier07630030803796
UDI-Public07630030803796
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number01.18.101
Device Lot Number152942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;